Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can quadriderm ointment be used to treat eczema on three and a half month old child ? son is only 3 and a half months oldd and has been suffering from rashes on his face .the doctor said it is eczema .he already had hydrocortisone cream 1% , flucloxacillin syrup , did help for a its back again and its weeping and crusty and looks so itchy.can i use quadriderm ointment for him?
Asked On : Wed, 28 Mar 2012
Answers:  2 Views:  1103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
General & Family Physician 's  Response
skin problem like eczema take long time to cure.qudriderm cream helps in eczema but if treated inadequately then it regain after stoping the treatment so better is consult dermatologist
Answered: Wed, 28 Mar 2012
I find this answer helpful
  User's Response
hi welcome to hcm.see if he had associated fever or any other complaints?don't be take chance concern any dermatologist for that to confirm diagnosis before start any ointment.
Answered: Thu, 29 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor